MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 RM; UNICOMPARTIMENTAL KNEE TIBIAL TRAY CEMENTED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 RM; UNICOMPARTIMENTAL KNEE TIBIAL TRAY CEMENTED
Model Number 02.18.TF4.RM
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 14-nov-2022.Lot 2207895: (b)(4) items manufactured and released on 20-jul-2022.Expiration date: 2027-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Comments: the r&d department received the feedback reported by the surgeon.A prototype was sent to the surgeon, and then, after a positive outcome, a dedicated instrument will be developed in order to have an easier phase of impaction and keel preparation.
 
Event or Problem Description
During impacting of the final implants, the tibia would not stay seated and kept lifting up.The tibia was removed, and all the cement as well.The surgeon reattempt the keel preparation and impacted the tibia again with a second fresh mix of cement but still the tibia would not seat fully and was lifting.For a second time, he had to take out the tibia and remove the cement from it and attempted a third preparation of the keel, but this time using just the keel guide and a narrow osteotome.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 RM
Common Device Name
UNICOMPARTIMENTAL KNEE TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15796859
Report Number3005180920-2022-00851
Device Sequence Number4546310
Product Code HSX
UDI-Device Identifier07630030896767
UDI-Public07630030896767
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2017
Device Model Number02.18.TF4.RM
Device Catalogue Number02.18.TF4.RM
Device Lot Number2207895
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale